# SDR DALA2016072205492

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CREASE BEAM WEB HAS DAMAGE ON UPPER SURFACE AT BS 986.5 + 13", LBL 44.5", STRINGER. 17L.  REPAIRED IAW ERA 14-544334.
